By the same authors

From the same journal

Roth–Waring–Goldbach

Research output: Contribution to journalArticle

Full text download(s)

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalInternational Mathematics Research Notices
DateAccepted/In press - 22 Nov 2016
DatePublished (current) - 11 Jan 2017
Issue number8
Volume2018
Pages (from-to)2341–2374
Original languageEnglish

Abstract

We use Green's transference principle to show that any subset of the $d$th powers of primes with positive relative density contains nontrivial solutions to a translation-invariant linear equation in $d^2+1$ or more variables, with explicit quantitative bounds.

Bibliographical note

© 2016 Oxford University Press. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations